Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 152, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A formula for semigroups, with an application to branching diffusion processes
Stanley A. Sawyer.
Trans. Amer. Math. Soc. 152 (1970), 1-38
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0266319
Koszul resolutions
Stewart B. Priddy.
Trans. Amer. Math. Soc. 152 (1970), 39-60
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0265437
On the ideal structure of $C(X)$
William E. Dietrich.
Trans. Amer. Math. Soc. 152 (1970), 61-77
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0265941
On generalized commuting order of automorphisms with quasi-discrete spectrum
Nobuo Aoki.
Trans. Amer. Math. Soc. 152 (1970), 79-97
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0267072
Existence and uniqueness of fixed-points for semigroups of affine maps.
Robert E. Huff.
Trans. Amer. Math. Soc. 152 (1970), 99-106
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0267433
A collection of sequence spaces
J. R. Calder and J. B. Hill.
Trans. Amer. Math. Soc. 152 (1970), 107-118
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0265913
Jacobi’s bound for the order of systems of first order differential equations
Barbara A. Lando.
Trans. Amer. Math. Soc. 152 (1970), 119-135
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0279079
Flat modules over commutative noetherian rings
Wolmer V. Vasconcelos.
Trans. Amer. Math. Soc. 152 (1970), 137-143
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0265341
Compact directed spaces
L. E. Ward.
Trans. Amer. Math. Soc. 152 (1970), 145-157
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0268858
Geometry associated with semisimple flat homogeneous spaces
Takushiro Ochiai.
Trans. Amer. Math. Soc. 152 (1970), 159-193
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0284936
Weak convergence of conditioned sums of independent random vectors.
Thomas M. Liggett.
Trans. Amer. Math. Soc. 152 (1970), 195-213
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0268940
The spectrum of partial differential operators on $L^{p}(R^{n})$
Franklin T. Iha and C. F. Schubert.
Trans. Amer. Math. Soc. 152 (1970), 215-226
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0270211
On the generalized Blaschke condition
P. S. Chee.
Trans. Amer. Math. Soc. 152 (1970), 227-231
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0268405
The local limit theorem and some related aspects of super-critical branching processes
Krishna B. Athreya and Peter Ney.
Trans. Amer. Math. Soc. 152 (1970), 233-251
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0268971
From immersions to embeddings of smooth manifolds
Francis X. Connolly.
Trans. Amer. Math. Soc. 152 (1970), 253-271
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0270385
Existence and convergence of probability measures in Banach spaces.
Alejandro D. de Acosta.
Trans. Amer. Math. Soc. 152 (1970), 273-298
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0267614
Logarithmic convexity, first order differential inequalities and some applications
Howard Allen Levine.
Trans. Amer. Math. Soc. 152 (1970), 299-320
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0274988
Some strict inclusions between spaces of $L^{p}$-multipliers
J. F. Price.
Trans. Amer. Math. Soc. 152 (1970), 321-330
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0282210